Justin’s HIV Journal: Trouble with the Meds
Let me first start of by saying I Justin B Smith apologize to the readers and watchers. I have been taking some much needed time off and needed. I need to refocus on my own health. My medication has my undetectable as of last month. But my body is changing a bit. The yellowing of my eyes (jaundice) has been an issue. I’ve talked with my doctor about it and she said I need to get some lab work done on my Liver. Also I mentioned a bone density scan as well. With some of the medications effects on the body some people will experience their bone density shrink. Yes shrink. Your body might get smaller.
Also regular consumption of alcohol is NOT recommended. I used to have a beer for dinner and now I’ve actually started drinking juices with antioxidants. There have been a number of studies reported at various congresses and published in peer-reviewed medical journals indicating that deficiencies in antioxidant nutrients lead to more rapid HIV-associated disease progression. Basically what this is saying is that a body that has been infected with HIV is going to have complications with other diseases because of the break down in antioxidants. It’s our job to make sure our own bodies get antioxidants by drinking or taking Vitamin A and E. So I’ve started to take more and more steps to incorporate Vitamins’ A and E into my life.
So it’s off to the doctor I go to actually find out what supplements I should and should not take. I also am going to set up a appointment where I can get a bone density scan. On the lighter side of news I’ve moved in with my partner, so I have a new doctor and it looks like I might have more one on one time with this doctor. I’ve had to also take a look at when I go to sleep and how many times I go out. I’m always involved heavily in my community so I just have to make sure it’s not taking a toll on my body.
Please feel free to comment below and watch the video. I need input on what the public thinks I should be doing? I need suggestions from you, the public. Please give me information ;-)